# SDR KCSA101014

- Difficulty date: March 13, 2010
- Submitted: March 13, 2010
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 100,351 hours, 24,313 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER L/E FUEL ACCESS DOOR HAS A CRACK IN THE SUPPORT STRUCTURE AT WS 807.
